Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 19, Pages 3157-3167
http://dx.doi.org/10.1155/IJMMS.2005.3157

Moving Griffith crack in an orthotropic strip with punches at boundary faces

Department of Mathematics, B. P. Poddar Institute of Management & Technology, Poddar Vihar, 137 VIP Road, Kolkata 700052, West Bengal, India

Received 20 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Mukherjee and S. Das, “Moving Griffith crack in an orthotropic strip with punches at boundary faces,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 19, pp. 3157-3167, 2005. https://doi.org/10.1155/IJMMS.2005.3157.